thumbnail

A new southern distributional limit for the Central American rodent Peromyscus stirtoni

Caribbean Journal of Science

6023_Woodman.pdf
By:
, , , , , and

Links

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
A new southern distributional limit for the Central American rodent Peromyscus stirtoni
Series title:
Caribbean Journal of Science
Volume
38
Issue:
3-4
Year Published:
2002
Language:
English
Contributing office(s):
Patuxent Wildlife Research Center
Description:
281-284
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Caribbean Journal of Science
First page:
281
Last page:
284